Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new proof concerning quasi-tilted algebras


Author: Stephen Zito
Journal: Proc. Amer. Math. Soc. 147 (2019), 2757-2760
MSC (2010): Primary 16G10, 16G60.
DOI: https://doi.org/10.1090/proc/14524
Published electronically: March 26, 2019
MathSciNet review: 3973879
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\Lambda$ be a quasi-tilted algebra. If $\Lambda$ is representation-finite, it was shown by Happel, Reiten, and Smalø that $\Lambda$ is tilted. We provide a new, short proof of this result.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16G10, 16G60.

Retrieve articles in all journals with MSC (2010): 16G10, 16G60.


Additional Information

Stephen Zito
Affiliation: Mathematics Faculty, University of Connecticut-Waterbury, Waterbury, Connecticut 06702
MR Author ID: 1256378
Email: stephen.zito@uconn.edu

Received by editor(s): August 24, 2018
Published electronically: March 26, 2019
Additional Notes: The author was supported by the University of Connecticut-Waterbury
Communicated by: Jerzy Weyman
Article copyright: © Copyright 2019 American Mathematical Society